# SDR R61A201511010786

- Difficulty date: November 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 21,489 hours, 16,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RT SEAT TRACK Y=10.748 AT FRAME 84 IS CORRODED.  MAINTENANCE BLENDED AND FABRICATED DOUBLER AND INSTALLED IAW ETD-170-102078.
